# SDR SWAA2022031673157

- Difficulty date: February 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241 AF HAS FIBERS PEELING UPPER SURFACE CENTER A225-006 / [01] EVALUATED UPPER SURFACE DAMAGED FIBERS ON FLOORBOARD PANEL (241-AF) AND FOUND DAMAGE TO BE IN REPAIRABLE LIMITS I/A/W B737-800 SRM 53-00-50-2R-1 (3) A-N  (REV 74);[02] CLEANED AND PREPPED UPPER SURFACE AT DAMAGED FIBERS AREA TO FLOORBOARD PANEL (241-AF) FOR WET-LAYUP REPAIR I/A/W B737-800 SRM 53-00-50-2R-1 (3) E-G (REV 74);[03] VERIFIED MATERIALS FOR REPAIR FABRIC BMS9-3TY H3 (A13437) RESIN EPOCAST 50A1/946 (E82891) I/A/W B737-800 SRM 53-00-50-2R-1 (2)A(1) REV 74;[04] NEED OK TO BOND FIBERGLASS REPAIR ON UPPER SURFACE OF FLOORBOARD PANEL (241-AF);[05] VERIFIED STEPS 1 THRU 4;[06] OK GIVEN TO BOND REPAIR;[07] BONDED REPAIR ON UPPER SURFACE TO DAMAGED FIBERS WITH WET LAY-LAYUP ON FLOORBOARD PANEL (241-AF) I/A/W B737-800 SRM 53-00-50-2R-1 (3) A-N (REV 74);[08] REPAIRED UPPER SURFACE DAMAGED FIBERS ON FLOORBOARD PANEL (241-AF) WITH WET-LAYUP REPAIR I/A/W B737-800 SRM 53-00-50-2R-1 (3) A-N (REV 74).;[09] VERIFIED STEPS 7 AND 8;[10] JOB COMPLETE; AUDIT C/W
